# SDR DALA14004333769

- Difficulty date: January 17, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 40,640 hours, 14,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT GALLEY WET AREA CREASE BEAM IS CORROED AT THE L-2 ENTRY DOOR.  MAINTENANCE REPLACED CREASE BEAM WITH NEW IAW SRM 51-40-02 AND DWG 147A8501, REV C.
